American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Robert Gray and Mark Kambites. Groups acting on semimetric spaces and quasi-isometries of monoids. Trans. Amer. Math. Soc. 365 (2013) 555-578.
Abstract, references, and article information   
View Article: PDF

[2] Martin Malandro and Dan Rockmore. Fast Fourier transforms for the rook monoid. Trans. Amer. Math. Soc. 362 (2010) 1009-1045. MR 2551514.
Abstract, references, and article information   
View Article: PDF

[3] Jorge Almeida, Stuart Margolis, Benjamin Steinberg and Mikhail Volkov. Representation theory of finite semigroups, semigroup radicals and formal language theory. Trans. Amer. Math. Soc. 361 (2009) 1429-1461. MR 2457405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Valerii A. Faiziev, Themistocles M. Rassias and Prasanna K. Sahoo. The space of $(\psi,\gamma)$--additive mappings on semigroups. Trans. Amer. Math. Soc. 354 (2002) 4455-4472. MR 1926883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stephen Doty. Representation Theory of Reductive Normal Algebraic Monoids. Trans. Amer. Math. Soc. 351 (1999) 2539-2551. MR 1653351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mohan S. Putcha. Monoid Hecke algebras. Trans. Amer. Math. Soc. 349 (1997) 3517-3534. MR 1401527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ralph McKenzie and Boris M. Schein. Every semigroup is isomorphic to a transitive semigroup of binary relations. Trans. Amer. Math. Soc. 349 (1997) 271-285. MR 1370647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Salwa. Representations of monoids arising from finite groups of Lie type. Trans. Amer. Math. Soc. 348 (1996) 2931-2945. MR 1351495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mohan S. Putcha. Sandwich matrices, Solomon algebras, and Kazhdan-Lusztig polynomials . Trans. Amer. Math. Soc. 340 (1993) 415-428. MR 1127157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mohan S. Putcha and Lex E. Renner. The canonical compactification of a finite group of Lie type . Trans. Amer. Math. Soc. 337 (1993) 305-319. MR 1091231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Boris M. Schein. The minimal degree of a finite inverse semigroup . Trans. Amer. Math. Soc. 333 (1992) 877-888. MR 1072101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Okniński and Mohan S. Putcha. Complex representations of matrix semigroups . Trans. Amer. Math. Soc. 323 (1991) 563-581. MR 1020044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1